# SDR USAABB08128

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PHL FLT 742 EN ROUTE PHL TO BCN.  ABOUT ONE HOUR INTO THE FLIGHT, THE CREW TWICE NOTICED A STRONG ELECTRICAL BURNING ODOR, WHICH TWICE DISSIPATED SHORTLY AFTERWARDS.  THE CREW NOTED THAT TURNING OFF THE FIRST OFFICER`S FOOT HEATER ELIMINATED THE ODOR ALTOGETHER.  THE FLIGHT RETURNED TO FIELD PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE AIRCRAFT ON MEL.  (S)
